Hail, Louisa
- When
- June 16, 7:05 PM EST
- Where
- Louisa County, Wares Xrds
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 38.080, -77.880
Golf ball size hail was reported near Wares Crossroads.
Scattered severe thunderstorms in advance of a cold front produced damaging winds and large hail across portions of central and eastern Virginia.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS AKQ wrote it up.
Scattered severe thunderstorms in advance of a cold front produced damaging winds and large hail across portions of central and eastern Virginia.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Jun 16, 6:53 PM EST, 12 minutes earlier.
Area Forecast Discussion
National Weather Service Wakefield VA
753 PM EDT THU JUN 16 2016
.SYNOPSIS...
Low pressure drops through the Mid Atlantic Region tonight...and
stalls over the Outer Banks Friday. Low pressure then remains off
the Southeast Coast through the weekend as cool high pressure
builds in from the north.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Showers with isolated thunderstorms this morning have quelled the
potential for scattered convection this aftn despite re-development
of cumulus clouds. Based on visible satellite imagery trends, it
appears that the best chance for seabreeze-based airmass
thunderstorms will be south of Albemarle Sound the rest of the
aftn. Farther north near a warm frontal boundary across the Nrn
Neck and Delmarva, cumulus cloud trends (again via visible
satellite) are showing signs of dissipating/weakening within the
post-convective and stable environment.
So this turns our attention to potentially severe thunderstorms
tonight as a low pressure system over ern OH/wrn PA dives ssewd
into the Mid Atlantic Region after 00Z/800 PM this evening and
crosses the area overnight. Per previous discussion issued at
1200 PM EDT, area of outflow located near the triple point low in
OH this aftn has been producing severe thunderstorms...with more
isolated pockets of severe storms along the warm frontal boundary
extending from roughly Pittsburgh to Washington DC to the
Delmarva. Scattered storms are traversing the mts of far nw VA
just south of this boundary. Will need to keep a close eye on
these nearby storms to see if they are able to hold together once
they move off the terrain in light low-level low. Otherwise, the
ongoing forecast is right on track with few changes necessary
other than trying to add finer details into the next 12 hours.
Overall, the main player regarding severe weather potential later
this evening remains the ern OH low that is expected to morph into
an MCS during the evening and overnight hours. Best focus for
severe weather begins across far nwrn counties this evening from
Farmville to the Nrn Neck (including nw half of the Metro Richmond
area) and then spreads esewd overnight (primarily across the rest
of VA and the MD Lower Ern Shore). Deep atmospheric moisture, a
spike in pwats twd 2.00 inches, plenty of deep omega/lift with the
passing low/cold front, a strengthening theta-e ridge as it
crosses the area, and increasing winds with height which are also
increasing through tonight will all contribute the severe weather
potential for tonight. Generally unidirectional winds suggest that
bowing line segments will be the primary storm structure this
evening. Really ramped up 6hr qpf amounts for tonight with most
locations within likely POPs or higher (>= 60%) receiving anywhere
from 0.25 to 1.0 inches, or 0.50 to 1.50 inches in 12 hrs, or 0.75
to almost 2.00 inches in 24 hrs. These amounts are above most
model guidance. Locally higher amounts of rainfall are definitely
possible in a shorter period of time and may cause travel
difficulties at times. In addition to the above parameters (to
name a few), the primary impacts from thunderstorms tonight will
be heavy rainfall and strong to severe wind gusts. Large hail will
be a secondary impact. SPC has maintained an Enhanced Risk area
across far nwrn counties for tonight with decreasing likelihood
the farther southeast you go across the CWA. The issuance of a
severe thunderstorm watch is not out of the question within the
next few hours for the local area...especially the locations
mentioned above. Please be alert to rapidly changing conditions if
you have plans this evening...particularly anything that takes
place outdoors. If a severe thunderstorm warning is issued, be
sure to seek safe shelter indoors until the storm passes.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
Potent shortwave drops into ern NC Fri as the associated sfc low
centers just off the NC coast. Mostly cloudy to cloudy conditions
are expected along with height/thickness falls...resulting in very
little warming during the day. While little destabilization is
expected, strong forcing for ascent (shortwave and a departing
100+ kt upper jet) will still support widespread showers. A few
thunderstorms possible across the southeast forecast area, where
guidance indicates slightly better instability in a dynamic
environment. Small diurnal trend forecast with temps only warming
into the mid to upper 70s (-2 std dev); low 80s NE NC. Northeast
winds increase Fri aftn into Fri night as the sfc pressure
gradient strengthens between the low and cool high pressure
building swd along the coast of the NE CONUS. Expect gusts of
20 to 30 mph along the coast from Ches Bay to the Atlantic. Winds
could gust as high as 40 mph along the Atlantic coast. Strong
mixing will keep lows Fri night in the upper 50s to low 60s
despite a strong push of cold air advection. Showers will begin
to push se and offshore Fri night...drying from nw to se.
Dry conditions and a mostly sunny Sat/Sun as cool high pressure
builds in from the north. Breezy northeast winds persist with
highs both days only warming into the upper 70s to around
80 inland. Cooler SE VA/NE NC and coastal areas with highs only
in the low to mid 70s. The highs would be around 2 std dev below
normal. Lows Sat night in the mid to upper 50s inland and lower
60s immediate coast.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
The medium range guidance shows a broad ridge extending from coast
to coast on Monday with building heights across the area. This
should allow for a general dry and warming trend for next week
once the western Atlc upper trough moves east. The next chance for
rain will likely be Tuesday into Tuesday night generally across
the MD eastern shore as the ECMWF and GFS suggest a weak trough
axis to move through the NE states in the NW flow aloft. Some
differences then next Wednesday regarding the evolution of trough
as the ECMWF is stronger and move progressive compared to the GFS.
This difference will not change the sensible weather a great deal
with chances for showers/storms across the entire region
regardless of solution as heights fall through the day.
After Sunday, temperatures will be above normal for the week with
highs likely in the lower 90s each day, except perhaps Wed.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Stationary front continues across eastern Virginia this evening.
A strong area of tstms is riding the bndry from WVA to northern
Md and southern Pa. A few storms have developed across northern VA
this evening to near our CWA border. The upper level Low
associated with the system will slowly move east during the
overnight. Most of the weather for the CWA is likely to happen
after midnight as a big complex of showers and tstms moves slowly
eastward.
Have included SHRA and VCTS wording in the TAFS but most of this
is likely to occur late. Some storms may contain strong gusty
winds, with a transition to primarily periods of heavy rain after
06z. Winds shift to NE-E all areas overnight, with IFR and
possibly some LIFR conditions possible Fri morning, though extent
of this is still uncertain. Due to onshore flow contg/increasing
late Fri morning/aftn...CIGS may lift slightly and may be in MVFR
cat. Sfc lo pres lingers off the SE cst through the weekend with
high pressure building in from the north. Gusty NE winds to 20-30
kt likely alg cstl sections from late Fri through Sat, though
drier wx and VFR conditions will prevail by that time. Models hint
that the offshore system may try to push closer to the coast by
late Sunday/Mon, possibly to affect ORF/ECG, less likely to reach
inland sites.
&&
.MARINE...
The current headlines and wind forecast looks on track
for the marine areas. Will upgrade the gale watch north of
Wachapreague to a SCA with this issuance as the strongest winds look
to stay just south, focusing south of Parramore.
Low pressure over the Ohio Valley will move across VA and just
offshore by Friday morning. This will allow for a core of strong NE
winds to gale force to develop along the north side of the low
Friday morning and move southward during the day and Friday evening.
Expect the strongest winds to generally be short lived (less than 9
hr). The gales should shift to the NC waters friday night then
subside as the low continues to move off the southeast coast. Expect
SCA conditions to persist most likely into Saturday especailly
across the southern waters. This low will mander off the SE and
middle atlantic coast through early next week.
&&
.TIDES/COASTAL FLOODING...
The NE flow Friday into Saturday will allow tidal anomalies to
increase to as high as 1.5 ft above astronomical tide...allowing a
few tidal site across the lower Chesapeake Bay and James River to
minor flooding for a few high tide cycles starting Friday Night and
continuing into Saturday evening. Despite the winds gusting to close
to gale force Friday into Friday evening...the limiting factor for
more significant flooding will be the short time frame for stronger
winds. A few spots may need Coastal Flood Advisories for the high
tide cycle Friday evening.
In addition...dangerous surf is expected with waves close to 8 ft
Friday afternoon into Friday evening, especailly south of Parramore.
Will go ahead and issue a high surf advisory for Friday into Friday
evening for those areas.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...High Surf Advisory from noon Friday to 2 AM EDT Saturday for
NCZ102.
VA...High Surf Advisory from noon Friday to 2 AM EDT Saturday for
VAZ098-100.
MARINE...Small Craft Advisory from 11 AM Friday to noon EDT Saturday
for ANZ635>638.
Gale Warning from 4 PM Friday to 6 AM EDT Saturday for ANZ634-
656.
Small Craft Advisory from 11 AM Friday to 5 PM EDT Saturday
for ANZ632.
Small Craft Advisory from 4 PM Friday to 6 PM EDT Saturday for
ANZ633.
Small Craft Advisory from 8 AM Friday to noon EDT Saturday for
ANZ630-631.
Gale Warning from noon Friday to 2 AM EDT Saturday for ANZ654.
Small Craft Advisory from 6 AM Friday to noon EDT Saturday for
ANZ650-652.
Gale Warning from 6 PM Friday to 6 AM EDT Saturday for ANZ658.
&&
SYNOPSIS...BMD
NEAR TERM...BMD
SHORT TERM...BMD/SAM
LONG TERM...ESS
AVIATION...LKB/JEF
MARINE...MRD
TIDES/COASTAL FLOODING...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 426 PM EDT THU JUN 16 2016 NCZ012>016-030>032-VAZ092-093-096-097-172030- NORTHAMPTON-HERTFORD-GATES-PASQUOTANK-CAMDEN-BERTIE-CHOWAN- PERQUIMANS-SOUTHAMPTON-ISLE OF WIGHT-SUFFOLK-CHESAPEAKE- 426 PM EDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NORTH CAROLINA AND SOUTHEAST VIRGINIA. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT. SOME OF THE STORMS MAY PRODUCE STRONG GUSTY WINDS... SMALL HAIL...AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NCZ017-102-VAZ095-098-172030- WESTERN CURRITUCK-EASTERN CURRITUCK-NORFOLK/PORTSMOUTH- VIRGINIA BEACH- 426 PM EDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NORTH CAROLINA AND SOUTHEAST VIRGINIA. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT. SOME OF THE STORMS MAY PRODUCE STRONG GUSTY WINDS... SMALL HAIL...AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GUSTY NORTHEAST WINDS OF 25 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH WILL LIKELY RESULT IN ROUGH SURF CONDITIONS FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. MDZ025-VAZ099-100-172030- MARYLAND BEACHES-ACCOMACK-NORTHAMPTON- 426 PM EDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MARYLAND...EASTERN VIRGINIA AND SOUTHEAST VIRGINIA. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT. SOME OF THE STORMS MAY PRODUCE STRONG GUSTY WINDS... SMALL HAIL...AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GUSTY NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS OF 30 TO 40 MPH WILL LIKELY RESULT IN ROUGH SURF CONDITIONS FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. VAZ048-061-062-064-068-069-509>516-172030- FLUVANNA-CUMBERLAND-GOOCHLAND-CAROLINE-AMELIA-POWHATAN- WESTERN LOUISA-EASTERN LOUISA-WESTERN HANOVER-EASTERN HANOVER- WESTERN CHESTERFIELD-EASTERN CHESTERFIELD (INCLUDING COL. HEIGHTS)- WESTERN HENRICO (INCLUDING THE CITY OF RICHMOND)-EASTERN HENRICO- 426 PM EDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA AND NORTH CENTRAL VIRGINIA. .DAY ONE...TONIGHT. THERE IS A ENHANCED RISK FOR SEVERE THUNDERSTORMS THIS EVENING AND OVERNIGHT. SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS ARE POSSIBLE. THE MAIN THREATS WILL BE LOCALIZED HEAVY RAINFALL... DAMAGING WINDS...AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. MDZ021>024-VAZ060-065>067-075>090-517>525-172030- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-PRINCE EDWARD- MECKLENBURG-LUNENBURG-NOTTOWAY-WESTMORELAND-RICHMOND-NORTHUMBERLAND- LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT- GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY- WESTERN KING WILLIAM-EASTERN KING WILLIAM-WESTERN KING AND QUEEN- EASTERN KING AND QUEEN-WESTERN ESSEX-EASTERN ESSEX-YORK-NEWPORT NEWS- HAMPTON/POQUOSON- 426 PM EDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MARYLAND...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...EASTERN VIRGINIA...SOUTH CENTRAL VIRGINIA AND SOUTHEAST VIRGINIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING AND OVERNIGHT. SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS ARE POSSIBLE. THE MAIN THREATS WILL BE LOCALIZED HEAVY RAINFALL... DAMAGING WINDS...AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
513 PM EDT THU JUN 16 2016
VAZ064-511-162200-
CAROLINE-WESTERN HANOVER-
513 PM EDT THU JUN 16 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAROLINE COUNTY...
AT 512 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FREDERICKSBURG...
MOVING SOUTH AT 35 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...MILFORD...LADYSMITH...CEDAR FORK...BEAVERDAM...CHILESBURG...
WOODFORD...GOLANSVILLE...PENOLA...CEDON...HEWLETT...GUINEA...NANCY WRIGHTS
CORNER...RUTHER GLEN...VILLBORO AND CORBIN.
STRONG WIND GUSTS ARE POSSIBLE WITH THIS STORM. THESE WIND GUSTS ARE
CAPABLE OF KNOCKING DOWN TREE LIMBS...SMALL OR WEAKENED TREES...AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MORE THAN 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3793 7726 3792 7766 3800 7767 3799 7764
3822 7740
TIME...MOT...LOC 2112Z 345DEG 30KT 3831 7757
JFOSTERSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
616 PM EDT THU JUN 16 2016
VAZ064-162300-
CAROLINE-
616 PM EDT THU JUN 16 2016
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CAROLINE COUNTY...
AT 615 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER LADYSMITH...OR
NEAR MILFORD...MOVING SOUTH AT 15 MPH.
WIND GUSTS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MILFORD...LADYSMITH...GOLANSVILLE...PENOLA AND CEDON.
STRONG WIND GUSTS ARE POSSIBLE WITH THIS STORM. THESE WIND GUSTS ARE
CAPABLE OF KNOCKING DOWN TREE LIMBS...SMALL OR WEAKENED TREES...AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
LAT...LON 3809 7738 3793 7731 3791 7752 3792 7753
3807 7755
TIME...MOT...LOC 2215Z 349DEG 9KT 3802 7747
JMThe Sterling radar (KLWX), 105 km away, was scanning. The volume nearest the first event began at 00:04 UTC.
46 thunderstorm wind, 4 hail. Local standard time, as filed.
Golf ball size hail was reported near Wares Crossroads.
Numerous trees were downed across northwest Louisa county.
Large tree was downed across Route 640.
Numerous trees were downed in Palmyra.
Numerous trees were downed.
Numerous trees were downed blocking roads, including Nancy Wrights Drive, Paige Road, Stonewall Jackson Road, Jericho Road, and Macedonia Road.
Hen egg size hail was reported near Ladysmith.
Numerous trees were downed in Hewlett.
Roof was blown off a house on Hewlitt Road near Jericho Road. A barn was also destroyed.
Quarter size hail was reported.
Quarter size hail was reported near Ruther Glen.
Numerous trees were downed near Holly Grove.
Numerous trees were downed in Manakin-Sabot. Numerous trees were downed along Forest Meadow Lane. There were also about 6 trees down blocking Millers Lane.
Several trees were downed near Montpelier.
Several trees were downed near East Highland Park. Power outages also occurred.
Numerous tree branches were blocking Fort Hill Drive.
Downed tree was blocking Route 522 near the James River Bridge.
Numerous trees were snapped and uprooted in Glen Allen.
Numerous trees were downed along Westek Drive.
Wind gust of 60 mph was reported.
Numerous trees were downed on Libbie Avenue near Dumbarton.
Numerous trees were downed around the Lakeside area.
Downed tree was blocking Interstate 95 southbound at Exit 84.
Several large trees were downed and blocking Atlee and Studley Roads.
Numerous tree branches were downed. Apartment complex playground equipment was blown over in the vicinity of Hungary Road and Springfield Road.
Wind gust of 58 mph was measured at OFP.
Several trees were downed near Studley.
Large tree limbs were downed.
Downed tree was blocking road at Mapleway Road and Camrose Road.
Large tree was downed on Quioccasin Road near Shane Road.
Several trees were downed and split near Interstate 64 and Interstate 295.
Trees were uprooted and twisted, and power lines were downed also.
Eight large 16-18 inch diameter trees were downed within a 100 yard radius.
Numerous trees were downed in the vicinity of John Marshall High School.
Large trees were downed. Front glass door was blown out on home.
Numerous large trees were downed. One large tree fell on three cars causing extensive damage.
Trees were downed on Monument Avenue and Horsepen Road.
Wind gust of 60 mph was measured at RIC.
Tree was downed on a car on Reunion Drive.
Several trees were downed near Interstate 64 and Interstate 95 near Lakeside.
A roof was partially peeled off of a building at the Paper on Commerce Road.
Multiple trees were snapped, landing on power lines.
Numerous trees were snapped or uprooted in Sandston. One tree was downed on a home.
Wind gust of 67 mph was measured.
Downed tree was blocking the on ramp to Interstate 64 at New Kent Highway.
There were 9 to 10 trees downed along New Kent Highway near the George Watkins Elementary School.
Trees were downed along Richmond Road blocking the westbound lanes. Trees were also downed along Centerville Road.
Numerous trees were downed along Heritage Road and James River Road.
Trees were downed around Jetersville.
Numerous trees were downed. Windows were blown in and there was minor damage to a home.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Virginia in 2016Every state in 2016This day in weather historyWarnings in Virginia, June 2016
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 645400, 645460, 645417, 645444, 645473, 645463, 645409, 645438, 645472, 645411, 645413, 645450, 645470, 645418, 645423, 645439, 645445, 645437, 645448, 645477, 645422, 645455, 645443, 645456, 645436, 645504, 645425, 645434, 645442, 645452, 645454, 645471, 645474, 645420, 645433, 645457, 645447, 645500, 645449, 645421, and more.